# SDR AALA20161021006

- Difficulty date: October 3, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 63,164 hours, 7,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 131W16321101
- Condition: Worn
- Location: L1 Door Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD LOWER ROLLER GUIDE TRACK WORN.  REMOVED AND REPLACED GUIDE TRACK IAW AMM 52-11-03 AND AMM 52-11-00. OPERATIONAL CHECKED GOOD.
